# SDR FDEA202504160596

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777100000800
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 SPOILER CENTER I/B & O/B HINGE ARM UPR SKIN FOUND DELAMINATION. SIZE:   (1)14MM*7MM, DEPTH: 1.46MM (2)35MM*10MM, DEPTH: 1.56MM COMPLIED WITH EA: 6-5750-T0383024 P1. TITLE: WING - FLIGHT SURFACES - LH #3 SPOILER   CENTER HINGE ARM AREA DELAMINATION. REPAIRED THE LH WING #3 SPOILER CENTER I/B & O/B   HINGE ARM UPR SKIN DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX   GMM6-2-100. SEE WRI 57504064 FOR WORK DETAILS.
